RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1970, Volume 195, Number 5, Pages 1050–1051 (Mi dan35849)  

MATHEMATICS

The complexity of the realization of propositional formulae

V. I. Khomich

Computing Centre, USSR Academy of Sciences

Full text: PDF file (296 kB)

Bibliographic databases:
UDC: 517.11
Presented: А. А. Дородницын
Received: 04.06.1970

Citation: V. I. Khomich, “The complexity of the realization of propositional formulae”, Dokl. Akad. Nauk SSSR, 195:5 (1970), 1050–1051

Citation in format AMSBIB
\Bibitem{Kho70}
\by V.~I.~Khomich
\paper The complexity of the realization of propositional formulae
\jour Dokl. Akad. Nauk SSSR
\yr 1970
\vol 195
\issue 5
\pages 1050--1051
\mathnet{http://mi.mathnet.ru/dan35849}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0284348}
\zmath{https://zbmath.org/?q=an:0218.02028}


Linking options:
  • http://mi.mathnet.ru/eng/dan35849
  • http://mi.mathnet.ru/eng/dan/v195/i5/p1050

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:31
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020